# SDR DALA2023032202161

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CRACKS LBL 24 STABILIZATION STRAP BTW STA 1310-STA 1350 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00327: STABILIZATION STRAP LBL 24 BTW STA 1310- STA 1350 AFT CARGO COMPARTMENT WAS REPAIRED PER B-757-200 SRM. (2678820)
